It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Elaine on October 24, 2000 at 10:18:44:

In Reply to: for ELAINE, STEWART, others who have had fusion posted by Jill D on October 24, 2000 at 08:32:47:

: Hi guys - were either/any of you either perscribed or warned to stay away from anti-inflammatory meds (like ibuprofin, aspirin, etc) after your fusion surgery? My family doc did say he thought they were OK, but I'm still leary because I do remember reading in a couple places that they interfere with the fusion process. Thanks
: Jill

Jill,
I wondered the same thing and meant to ask my doctor but forgot. The one thing I did read was not to take them before surgery as they thin your blood and interferes with clotting. My doctor calls at random so I will ask him about it and let you know.
Elaine

Follow Ups
  • Elaine Jill D 10:40:10 10/24/00 (0)

All times are GMT -7. The time now is 06:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!